# SDR QXEA2016051600313

- Difficulty date: April 29, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 11,778 hours, 12,545 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210115
- Condition: Out Of Limits
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 11 FOUND TO BE OUT OF LIMIT, PN 85328210-115 REQUIRES REPLACEMENT. REMOVED 4 TIE MOUNTS AT BW FS32.00 AND FS49.00 TO FACILITATE SEAT RAIL REMOVAL. INSTALLED 4 TIE MOUNTS AT BETWEEN FS 32.40 AND FS 49.00 IAW SRM 51-42-05.  REMOVED 2 FLOOR PANEL TRAY AT FS71.2 AND 116.00 TO FACILITATE SEAT RAIL REMOVAL.  INSTALLED DRIP ANGLE ON SEAT TRACK NR 11 REF SRM 51-42-05, DWG 85328201, REV D.  INSTALLED SEAT TRACK SPLICE COMMON TO SEAT TRACK 11 & 12 REF SRM 51-40-15, REPAIR 01 AND SRM 51-42-05.  REMOVED SEAT TRACK NR 11 IAW SRM 51-40-15 AND 51-42-05.  LOCATED AND DRILLED SEAT TRACK NR 11 IAW SRM 51-40-07.  LOCATED AND DRILLED HOLES THROUGH SEAT TRACK SPLICE COMMON TO SEAT TRACK NR 11 AND NR 12 IAW SRM 51-40-07.  LOCATED & DRILLED HOLES THROUGH SEAT TRACK COMMON TO SEAT TRACK NR 11 IAW SRM 51-40-07. INSTALLED SEAT TRACK NR 11 REF SRM 51-41-05 AND SRM 51-42-05 AND DWG 85328201, REV D.
